# SDR 2000UALA00421

- Difficulty date: July 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 5,718 hours, 2,017 cycles
- Engine: Iae V2522A5
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: D25586116000009
- Condition: Loose
- Location: Emer Exit Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND EMERGENCY OVERWING EXIT ELECTRONIC CENTRALIZED AIRCRAFT MONITORING DOOR PAGE INOPERATIVE AND LIGHT ABOVE EXIT DOOR IS FLASHING.  *S/D*  THE EMERGENCY HATCH HANDLE COVER WAS SECURED AND THE SYSTEM OPERATED OK.
